0

This question already has an answer here:

I am traveling to Europe in the next couple of weeks, I get really sick and dizzy on planes, I feel that my head is going to explode and I can feel the slightest motion the plane does. I have tried Bonine (which is over the counter meclizine) and it did absolutely nothing. My problem isn't with getting sick in my stomach, my problem is with the dizziness that after 2 hours of flying is combined with a severe headache that literately takes me a week of recovery after the flight.

How can I prevent this on future flights?

marked as duplicate by Ankur Banerjee Oct 11 '13 at 10:51

This question has been asked before and already has an answer. If those answers do not fully address your question, please ask a new question.

  • 1
    Medicine recommendation is out off-topic here, medicines should only be recommended by doctors. I suggest that you visit a doctor, maybe you got something wrong with your inner ears or so. – Nean Der Thal Oct 11 '13 at 6:16
  • Welcome to the site. Asking subjective questions is frowned upon here - questions that include phrases like "is x better", or for opinions like "what should I do?", more suited to a forum. Please have a look at our help center on how to phrase a question for the site, and perhaps edit your question, lest it get closed. – Mark Mayo Oct 11 '13 at 6:17
  • 5
    This question appears to be off-topic because it is about medication recommendation. – Nean Der Thal Oct 11 '13 at 6:17

Browse other questions tagged or ask your own question.